# SDR FDEA200906092010

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A2557379800200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. AFT DOOR JAMB LOWER SEAL DEPRESSOR, IN LWR CORNER OF DOOR   JAMB, RETAINER CRACKED.  REMOVED AND REPLACED AFT DOOR JAMB LWR SEAL RETAINER IAW SRM 51-40-  21 PARA. 13.
